# SDR DALA2024022702695

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 140,849 hours, 20,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 WHEN PERFORM DVI FOR FRAME WHERE THE GOGO KU STRUCTURE WERE REMOVED ,FOUND 01EA HOLE CRACK ON THE FRAME AT STA 720., UNDER S2R.   REPAIRED THE ENLONGATED HOLE IN FRAME STA 720 BETWEEN STRINGER S -1R AND S-3R AS PER PRI 616037-14 REV 0. THE PRI 616037-14 REV 0 COMPARED AND COMPLIED WITH THE ERA 616037-14.
